Journal article icon

Journal article

A TWO-DIMENSIONAL IMAGING THEORY OF SURFACE DISCONTINUITIES WITH THE SCANNING ACOUSTIC MICROSCOPE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1985.0086

Authors


BERTONI, H More by this author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
401
Issue:
1820
Pages:
29-51
Publication date:
1985
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
URN:
uuid:70382606-3638-4dc3-b4be-d0b1cf7225e6
Source identifiers:
174681
Local pid:
pubs:174681

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP